News Archives >>
  • • Speed is Independent of Force in a Mathematical Model of Amoeboidal Cell Motion with Random Switching Terms (Submitted)
  • • Arc-reduced forms for Peano continua, Topology and its Applications (2012), http://dx.doi.org/10.1016/j.topol.2012.08.015.
  • •Understanding the Dynamics of Collisions and Near-Collision Motions in the N-Body Problem, to appear in Mathematical & Statistical Research with Applications to Physical & Life Sciences, Engineering and Technology, Springer.
  • • Decompositions of minimum rank matrices, Linear Algebra Appl. (2012), doi:10.1016/j.laa.2011.12.036
  • • Convolutions of harmonic convex mappings, Complex Var. Elliptic Equ. 57(5), 2012, pp. 489-503.
  • • On the Explicit Formula in the Theory of Prime Numbers, Int. J. Number Theory. 8(3), 2012, pp. 589-597.